A note on Sassenfeld matrices

Baumann, Ramona; Wihler, Thomas (2017). A note on Sassenfeld matrices. Elemente der Mathematik, 72(2), pp. 62-65. European Mathematical Society 10.4171/EM/325

[img] Text
2017-072-002-02.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (107kB) | Request a copy

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Baumann, Ramona and Wihler, Thomas

Subjects:

500 Science > 510 Mathematics

ISSN:

0013-6018

Publisher:

European Mathematical Society

Language:

English

Submitter:

Olivier Bernard Mila

Date Deposited:

17 Apr 2018 10:09

Last Modified:

27 Oct 2019 12:26

Publisher DOI:

10.4171/EM/325

BORIS DOI:

10.7892/boris.109181

URI:

https://boris.unibe.ch/id/eprint/109181

Actions (login required)

Edit item Edit item
Provide Feedback